MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820350
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 20mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure while attempting to pass into overlapping stents, it was noted that the stent distal end was damaged.The procedure was completed with another of same device.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that stent damage occurred.A 3.50 x 20mm synergy xd drug-eluting stent was advanced for treatment.However, during the procedure while attempting to pass into overlapping stents, it was noted that the stent distal end was damaged.The procedure was completed with another of same device.There were no patient complications nor injuries reported.It was further reported that the 90% stenosed target lesion was located in the severely tortuous and severely calcified right coronary artery.It was also noted that the procedure was not completed and the patient was stable post procedure.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11785690
Report Number2134265-2021-05865
Device Sequence Number3659819
Product Code NIQ
UDI-Device Identifier08714729981053
UDI-Public08714729981053
Combination Product (Y/N)Y
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/20/2022
Device Model NumberH7493941820350
Device Lot Number0026264197
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/06/2021
Supplement Report FDA Received Date05/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1